Theoretical Economics Letters

Vol.2 No.3(2012), Paper ID 21500, 4 pages



A Biased Expectation Equilibrium in Indeterminate DSGE Models


Kenichi Tamegawa


School of Commerce, Meiji University, Tokyo, Japan


Copyright © 2012 Kenichi Tamegawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

K. Tamegawa, "A Biased Expectation Equilibrium in Indeterminate DSGE Models," Theoretical Economics Letters, Vol. 2 No. 3, 2012, pp. 287-290. doi: 10.4236/tel.2012.23053.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.